# SDR FDEA200810274583

- Difficulty date: October 27, 2008
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL DOUBLER FROM TV MONITOR SUPPORT AT STA 1320.  FOUNDED SEVERAL   HOLES ON FRAME.  REMOVED DAMAGE AT STA 1320 FROM STR 4L-4R IAW SRM 53-00-07.  FABBED ZEE FRAME FROM MAE TRAVELER T8/763299.  FABBED SPLICES IAW MAE TRAVELER T8/761975.  DRILLED REPAIR PARTS IAW SRM 53-00-07. TREATED AND PRIMED REPAIR PARTS IAW SRM 53-00-07 REPAIR 3.  INSTALLED REPAIR PARTS IAW SRM 53-00-07, FIG 201 REPAIR NR 3 AT STA.1320.   DO A HFEC INSPECTION EVERY 12,000 FLIGHT CYCLES AS GIVED IN NDT PART 6,51-00-01.   REPEAT THIS INSP AT EVERY 12,000 FIGHT CYCLES INTERVALS, AS AN ALTERNATIVE, DO A (DVI) INSP AT 9,000 FLIGHT CYCLES INTERVALS AFTER INITIAL INSP IAW NOTES D53-00-07.  THIS IS A CT "B' REPAIR. " MAJOR REPAIR"
